Stable distributions and Laplace transforms
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 10 (1956) no. 3-4, p. 127-134
@article{ASNSP_1956_3_10_3-4_127_0,
     author = {Wintner, Aurel},
     title = {Stable distributions and Laplace transforms},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 10},
     number = {3-4},
     year = {1956},
     pages = {127-134},
     zbl = {0078.09701},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1956_3_10_3-4_127_0}
}
Wintner, Aurel. Stable distributions and Laplace transforms. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 10 (1956) no. 3-4, pp. 127-134. http://www.numdam.org/item/ASNSP_1956_3_10_3-4_127_0/

[1] G. Doetsch, Thetarelationen als Konsequenzen des Huygensschen und Eulerschen Prinzips in der Theorie der Wärmeleitung, Mathematische Zeitschrift, vol. 40 (1935), pp. 613-628. | JFM 61.0518.11 | MR 1545587 | Zbl 0012.35401

[2] P. Lévy, Calcul des probabilités, Paris, 1925. | JFM 51.0380.02

[3] - Sur les intégrales dont les éléments sont des variables aléatoires indépendantes, Annali della R. Scuola Normale Superiore di Pisa, serie 2, vol. 3 (1934), pp. 337-366. | Numdam

[4] - Propriétés asymptotiques des sommes de variables aléatoires independantes ou enchainées, Journal de Mathématiques, ser. 9, vol. 14 (1935), pp. 342-402. | JFM 61.1291.01 | Zbl 0013.02804

[5] - Sur certains processus stochastiques homogènes, Compositio Mathematica, vol. 7 (1939), pp. 283-339. | JFM 65.1346.02 | Numdam | MR 919 | Zbl 0022.05903

[6] A. Wíntner, On a class of Fourier transforms, American Journal of Mathematios, vol. 58, (1936), pp. 45-90. | JFM 62.0482.06 | MR 1507134 | Zbl 0013.15903

[7] - The singularities of Caucby's distributions, Duke Mathematical Journal, vol. 8 (1941), pp. 678-681. | MR 5921 | Zbl 0063.08282

[8] - On the shape of the angular case of Cauchy's distribution curves, Annals of Mathematical Statistics, vol. 18 (1947), pp. 589-593. | MR 22620 | Zbl 0030.30703

[9] - On a decomposition into singularities of theta-functions of fractional index, American Journal of Mathematics, vol. 71 (1949), pp. 105-108. | MR 30657 | Zbl 0032.06402